Alert archive / North Carolina / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 199, NWS Wakefield, VA

August 22, 2021Bertie County, Chowan County, North Carolina

NWS Wakefield, VA issued this severe thunderstorm warning at Aug 22, 2021, 7:01 PM EDT for Bertie County, Chowan County, North Carolina. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2021, 7:01 PM EDT (23:01 UTC)
Expired
Aug 22, 2021, 7:34 PM EDT
In force
33 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bertie County, NC, Chowan County, NC

The radar

The Norfolk radar (KAKQ), 111 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 11.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2021-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1566 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2021-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1566 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
748 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

457 
WUUS51 KAKQ 222301
SVRAKQ
NCC015-041-230000-
/O.NEW.KAKQ.SV.W.0199.210822T2301Z-210823T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
701 PM EDT Sun Aug 22 2021

The National Weather Service in Wakefield has issued a

* Severe Thunderstorm Warning for...
  Bertie County in northeastern North Carolina...
  Chowan County in northeastern North Carolina...

* Until 800 PM EDT.

* At 700 PM EDT, a severe thunderstorm was located over Rockyhock, or
  8 miles southwest of Ryland, moving south at 15 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* This severe thunderstorm will be near...
  Valhalla around 715 PM EDT.
  Cape Colony around 745 PM EDT.

Other locations impacted by this severe thunderstorm include Goose
Pond, Whites Crossroads, Smalls Crossroads, Merry Hill, Mavaton,
Arrowhead Beach, Edenhouse, Saint Johns, Mill Crossroads and
Republican.

# 

# 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

LAT...LON 3581 7688 3590 7692 3586 7704 3594 7704
      3594 7715 3624 7696 3624 7671 3629 7669
      3628 7662 3611 7657 3610 7651 3602 7647
      3601 7658 3606 7662 3604 7666 3593 7674
      3594 7672 3588 7674 3586 7678 3588 7683
TIME...MOT...LOC 2300Z 349DEG 15KT 3619 7673 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

EI
1 follow-up statement
065 
WWUS51 KAKQ 222334
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
734 PM EDT Sun Aug 22 2021

NCC015-041-222344-
/O.CAN.KAKQ.SV.W.0199.000000T0000Z-210823T0000Z/
Bertie NC-Chowan NC-
734 PM EDT Sun Aug 22 2021

...THE SEVERE THUNDERSTORM WARNING FOR BERTIE AND CHOWAN COUNTIES IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

LAT...LON 3581 7688 3590 7692 3586 7704 3594 7704
      3594 7715 3624 7696 3624 7671 3629 7669
      3628 7662 3611 7657 3610 7651 3602 7647
      3601 7658 3606 7662 3604 7666 3593 7674
      3594 7672 3588 7674 3586 7678 3588 7683
TIME...MOT...LOC 2333Z 349DEG 15KT 3605 7670 

$$

EI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 3:55 PM EDT, 3 hours 6 minutes earlier.

Area forecast discussion, Aug 22, 3:55 PM EDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
355 PM EDT Sun Aug 22 2021

.SYNOPSIS...
An upper level trough lingers over the Mid-Atlantic tonight and
then lifts to the northeast Monday as weak high pressure builds
in from the northwest. An upper level ridge gradually builds
across the are through midweek.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
As of 355 PM EDT Sunday...

GOES WV channels depict an upper low over the Mid- Atlantic
region this afternoon, with TS Henri moving inland over Southern
New England. Rather steep mid-level lapse rates are present
within the upper low, MLCAPE values average 1500-2000 J/kg, and
abundant moisture is wrapping around the upper low (including
moisture from Henri) and this is resulting in some quite strong
updrafts this afternoon. Additionally minimal storm motion is
leading to some locally heavy rain. Large hail, localized flash
flooding, and some locally stronger wind gusts will remain
possible through early evening, particularly for central,
southern, southeast VA, and the VA Eastern Shore.

The upper low will be slow to move off the coast this evening.
Therefore, 20-30% will linger until late evening, and then
gradually taper off later tonight. Some clouds will linger
tonight, and then begin to scatter out across the Piedmont later
tonight, where some patchy fog is possible toward sunrise.
Forecast lows range from the upper 60s to low 70s.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
As of 355 PM EDT Sunday...

The upper trough begins to fill and lift to the northeast
Monday as an upper ridge builds into the Ohio Valley. Mostly
sunny Monday with high temperatures in the upper 80s to low 90s,
with a ~20% chc of afternoon showers/tstms across interior NE
NC. The upper ridge spreads across the area Monday night through
Wednesday. Lows Monday night range from the low to mid 70s,
then hot and humid Tuesday with highs in the low to locally mid
90s, and heat indices in the upper 90s to around 100F. Once,
again only ~20% PoPs for showers/tstms over interior NE NC. Warm
and humid Wednesday night with lows ranging from 70-75F. Mostly
sunny, hot, and humid Wednesday with highs in the low/mid 90s
with heat indices around 100F.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
As of 355 PM EDT Sunday...

A mid/upper level ridge remains over the Mid-Atlantic through
the later this week into next weekend, with surface high
pressure centered off the Mid-Atlantic coast. High pressure is
expected to move W by late week into the weekend, centering over
the SE this weekend. Mainly dry conditions are expected
Wednesday/Thursday with the area under the ridge. Moisture
potentially slides in on the southern periphery of the ridge
Friday through Sunday with low chc PoPs mainly in the western
Piedmont.

Lows generally range from the upper 60s west to low to mid 70s east.
Highs range from the lower 90s to locally mid 90s Thursday and
Friday, and upper 80s to around 90F Saturday and Sunday.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
As of 155 PM EDT Sunday...

Scattered showers/tstms are developing this afternoon as an
upper level trough slowly pivots across the region. Mainly VFR
conditions are expected outside of showers/tstms, with brief
IFR/LIFR vsby possible in heavy rain and MVFR cigs if a
shower/tstm directly impacts a terminal. Showers/tstms are
expected to largely dissipate by 02z, with passing mid clouds
overnight as the upper level trough axis swings across the area.
Patchy fog with MVFR vsby is possible near RIC if clouds
scatter early enough. Mostly sunny Monday with some SCT
afternoon CU and a light SW wind.

Mainly dry and VFR conditions area expected Tuesday through
Friday as an upper level ridge builds across the region.

&&

.MARINE...
As of 355 PM EDT Sunday...

Afternoon weather analysis places TC Henri just inland on the
CT/RI coast with a surface trough extending SW across the local
area. High pressure is anchored across the central Gulf Coast
supported by a building upper ridge across Texas. Winds are
highly variable across the waters with ongoing widespread
thunderstorms forming as an upper trough axis crosses the area.
Waves are 1-2 ft with seas 2-4 ft.

Generally quiet marine weather is expected to dominate the
forecast period with S and SW winds. A lingering surface trough
will stall over the area which may allow winds to briefly turn
westerly on the Bay Monday night. Sub-SCA winds/waves/seas are
likely to persist through the end of the work week. Seas 2-3 ft
through Friday may build to 3-4 ft by the weekend.

Diminishing swell offshore will result in a decreasing rip
current threat with Moderate Risk for the northern beaches and
Low Risk for the southern beaches on Monday. Low rip current
risk at all area beaches is expected on Tuesday.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.

&&

SYNOPSIS...AJZ/RMM
NEAR TERM...AJZ
SHORT TERM...AJZ/RMM
LONG TERM...AJZ/RMM
AVIATION...AJZ
MARINE...RHR
Hazardous weather outlook, Aug 22, 2:53 PM EDT, 4 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
253 PM EDT Sun Aug 22 2021

MDZ021>024-NCZ012>017-030>032-VAZ048-060>062-064>069-079>081-087-088-
092-509>517-519-521-231900-
Dorchester-Wicomico-Somerset-Inland Worcester-Northampton-Hertford-
Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Brunswick-Dinwiddie-Prince George-
Greensville-Sussex-Southampton-Western Louisa-Eastern Louisa-
Western Hanover-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Western King and Queen-Western Essex-
253 PM EDT Sun Aug 22 2021

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, north
central Virginia, south central Virginia and southeast Virginia.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ025-231900-
Maryland Beaches-
253 PM EDT Sun Aug 22 2021

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast Maryland.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ102-231900-
Eastern Currituck-
253 PM EDT Sun Aug 22 2021

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ098-231900-
Virginia Beach-
253 PM EDT Sun Aug 22 2021

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

Scattered showers and thunderstorms this afternoon and early evening
have the potential to produce hail, locally strong wind gusts, and
localized flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ099-100-231900-
Accomack-Northampton-
253 PM EDT Sun Aug 22 2021

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern Virginia and
southeast Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

Scattered showers and thunderstorms this afternoon and early evening
have the potential to produce hail, locally strong wind gusts, and
localized flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ075>078-082>086-089-090-093-095>097-518-520-522>525-231900-
Westmoreland-Richmond-Northumberland-Lancaster-Charles City-New Kent-
Gloucester-Middlesex-Mathews-Surry-James City-Isle of Wight-
Norfolk/Portsmouth-Suffolk-Chesapeake-Eastern King William-
Eastern King and Queen-Eastern Essex-York-Newport News-
Hampton/Poquoson-
253 PM EDT Sun Aug 22 2021

This Hazardous Weather Outlook is for east central Virginia,
eastern Virginia and southeast Virginia.

.DAY ONE...This afternoon and tonight.

Scattered showers and thunderstorms this afternoon and early evening
have the potential to produce hail, locally strong wind gusts, and
localized flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 22, 5:49 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
549 PM EDT SUN AUG 22 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     MARINE TSTM WIND 3 SE MARYUS             37.25N 76.36W
08/22/2021  M51 MPH          ANZ632             VA   BUOY

            YORK RIVER EAST RANGE LIGHT YKRV2.

&&
Special weather statement, Aug 22, 5:55 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Wakefield VA
555 PM EDT Sun Aug 22 2021

NCZ014>017-222245-
Pasquotank NC-Camden NC-Gates NC-Western Currituck NC-
555 PM EDT Sun Aug 22 2021

...Strong thunderstorms will impact portions of northwestern
Pasquotank, northwestern Camden, northeastern Gates and northwestern
Currituck Counties through 645 PM EDT...

At 554 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Moyock to near Sunbury. Movement was east at 10
mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Ponding on roadways in low lying/poor drainage areas.

Locations impacted include...
Sunbury, South Mills, Morgans Corner, Corapeake, Moyock, Burnt Mills,
Horseshoe, Lynchs Corner, Snowden, Pierceville, Savage, Acorn Hill,
Tar Corner, Gregory, Sharon, Sandy Cross, Sligo, Lilly, Lambs Corner
and Johnsons Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Locally heavy rain will quickly reduce visibility and result in
Ponding of water on roadways, standing water in low lying areas, and
Minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
Hydroplaning.

&&

LAT...LON 3650 7673 3655 7664 3655 7612 3651 7602
      3637 7611 3636 7645 3638 7646 3636 7651
      3636 7658
TIME...MOT...LOC 2154Z 290DEG 8KT 3648 7617 3644 7656

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

Zimmerman
Local storm report, Aug 22, 6:05 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
605 PM EDT SUN AUG 22 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     3 E LITTLETON           36.90N 77.10W
08/22/2021                   SUSSEX             VA   911 CALL CENTER

            SEVERAL TREES DOWN. TIME ESTIMATED.

&&

EI
Special weather statement, Aug 22, 6:18 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Wakefield VA
618 PM EDT Sun Aug 22 2021

NCZ013-014-030>032-222300-
Hertford NC-Bertie NC-Gates NC-Perquimans NC-Chowan NC-
618 PM EDT Sun Aug 22 2021

...A strong thunderstorm will impact portions of northwestern
Perquimans, northeastern Bertie, southeastern Hertford, southeastern
Gates and northwestern Chowan Counties through 700 PM EDT...

At 618 PM EDT, Doppler radar was tracking a strong thunderstorm over
Hobbsville, or near Ryland, moving southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small trees and blow around
         unsecured objects. Wind impacting handling of high profile
         vehicles. Minor damage to outdoor objects is possible.

Locations impacted include...
Hertford, Winfall, Gatesville, Sunbury, Ryland, Harrellsville,
Chapanoke, Rockyhock, Tyner, Hobbsville, Valhalla, Belvidere, Gliden,
Newsome Store, Arrowhead Beach, Peach, Parkville, Nicanor, Carter and
Beach Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3615 7676 3621 7675 3624 7674 3624 7672
      3625 7682 3638 7683 3647 7656 3635 7644
      3628 7638 3626 7637 3624 7634 3624 7632
      3621 7629 3611 7674
TIME...MOT...LOC 2218Z 326DEG 18KT 3635 7660

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

EI
Local storm report, Aug 22, 6:30 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
630 PM EDT SUN AUG 22 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     TSTM WND DMG     1 NNW PRINCE GEORGE GOL 37.15N 77.27W
08/22/2021                   PRINCE GEORGE      VA   NWS EMPLOYEE

            NUMEROUS TREES DOWN NEAR US 460 EAST OF
            PRINCE GEORGE DRIVE.

&&
Special weather statement, Aug 22, 6:53 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Wakefield VA
653 PM EDT Sun Aug 22 2021

NCZ013-030-031-222345-
Hertford NC-Bertie NC-Chowan NC-
653 PM EDT Sun Aug 22 2021

...A strong thunderstorm will impact portions of northeastern Bertie,
southeastern Hertford and Chowan Counties through 745 PM EDT...

At 653 PM EDT, Doppler radar was tracking a strong thunderstorm over
Colerain, or 8 miles southwest of Ryland, moving south at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small trees and blow around
         unsecured objects. Wind impacting handling of high profile
         vehicles.

Locations impacted include...
Windsor, Powellsville, Colerain, Harrellsville, Rockyhock, Cape
Colony, Valhalla, Midway, Askewville, Goose Pond, Whites Crossroads,
Newsome Store, Arrowhead Beach, Mount Gould, Hancock, Wakelon,
Rosemead, Buena Vista, Smalls Crossroads and Merry Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3600 7708 3630 7695 3631 7672 3630 7670
      3630 7667 3601 7652 3601 7658 3606 7662
      3605 7662 3604 7664 3604 7666 3601 7669
      3599 7668 3598 7669
TIME...MOT...LOC 2253Z 001DEG 20KT 3622 7677

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

EI

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 4:58 PM EDTSpecial Weather StatementAKQCurrituck47 min
Aug 22, 5:55 PM EDTSpecial Weather StatementAKQCamden50 min
Aug 22, 6:18 PM EDTSpecial Weather StatementAKQChowan42 min
Aug 22, 6:53 PM EDTSpecial Weather StatementAKQBertie, Chowan52 min
Aug 22, 7:13 PM EDTAreal Flood AdvisoryAKQBertie, Chowan, Hertford3 hr
Aug 22, 7:47 PM EDTSpecial Weather StatementAKQBertie43 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.